# SDR IXXA20250305013

- Difficulty date: March 5, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N257AZ
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 86,109 hours, 15,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 38054
- Condition: Deployed
- Location: Zone 200
- Part time: 86,109 hours, 15,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING A DAILY CHECK, LINE MAINTENANCE REPORTED 5 INERTIAL ESCAPE REELS DEPLOYED. SUPPLEMENTAL ENTRY TO PREVIOUS REPORT IXXA20250305013 SUBMITTED ON 7 MARCH 2025.  DESCENT DEVICES IN POS'S 2, 4, 5, 6 AND 7 REMOVED AND REPLACED PER IAI SUPPLEMENTAL MAINTENANCE MANUAL 25-61-03-422-009
